# SDR AALA20100514TUL05

- Difficulty date: May 14, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5264
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE CABIN FLOOR AT STATION 780 BUTTLINE 0 THE TOP OF THE VERTICAL LEG OF THE INTERCOSTAL HAS A 0.75 INCH CRACK IN IT.  INSTALLED NEW WEBBING AT STATIONS 780 TO 800 IAW SRM 51-10-02-G8 AND SRM 53-00-51-2 R 4.
